Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have numb tingling sensation in meth injected area. How to ease the sensation?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Reference HCM30296, the past 24 hours ive multiple times injected meth with a needle in the same vein. i didnt release the band i used to create the pressure to enlarge the veins until after i removed the needle because it was too tight to loosen immediately. The site of injections is slightly knotted and has a numb tingly burning thats constant, its only been hours. What might this be? how do i ease the sensation & reduce the small knots in the vein?
Posted Sun, 1 Dec 2013 in Drug Abuse
Answered by Dr. Kerry Pottinger 2 hours later
Brief Answer: Warm pack to area. Detailed Answer: Hi, Thank you for using Healthcare Magic. Removing the needle before releasing the band will cause blood to leak out of the vein under pressure. This will result in a small collection of blood (hematoma) which will become slightly hard over the following hours. This will possibly feel like a knot and may be tender to touch and if near a nerve may produce a tingling. It is not serious and will disappear over the next 24-48 hours. I suggest a cool pack applied to the area will help. Avoid this vein for at least a week until it fully recovers. I hope this helps. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB FRCA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor